# SDR 95FDEA00491

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 65C36281
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GUSSET CRACKED ON INBOARD ROW OF FASTENERS FROM BOTTOM OF GUSSET TO FIRST FASTENER IN ROW STA 825.95, RBL 66.5 WL 197.  REMOVED CRACKED FRAME GUSSET AT BS 825 R/T AND INSTALLED NEW GUSSET IAW FEDEX EA 7-5310-24522.
